# SDR 29GA35032110813

- Difficulty date: November 8, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N450XJ
- Make and model: Saab 340B
- Aircraft serial: 340450
- Aircraft time: 28,826 hours, 32,367 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Part number: AIR83064AIR83566
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 4060.   GEAR DID NOT FULLY RETRACT,  UNSAFE LIGHT REMAINED ON AND PUMP CONTINUED TO RUN.  ALL LANDING GEAR UPLOCK SWITCHES CHECKED, NO FAULT NOTED. PERFORMED GEAR SWING UP AND DOWN SEVERAL TIMES OPS CHECKED NORMAL.
